# SDR 2001UALA01103

- Difficulty date: June 21, 2001
- Submitted: June 27, 2001
- Operation: Air carrier
- Aircraft: N513UA
- Make and model: Boeing 757222
- Aircraft serial: 24810
- Aircraft time: 37,363 hours, 14,050 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM CAP CORRODED.  STA 1640, LBL 6 AND RBL 62.  MAJOR REPAIR ACCOMPLISHED.  INSTALLED ANGLE SPLICE.
